Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Branched coverings of graph imbeddings


Authors: Jonathan L. Gross and Seth R. Alpert
Journal: Bull. Amer. Math. Soc. 79 (1973), 942-945
MSC (1970): Primary 05C10, 55A15; Secondary 05C25, 55A10, 05C15
DOI: https://doi.org/10.1090/S0002-9904-1973-13270-7
MathSciNet review: 0332543
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. H. Fox, Covering spaces with singularities, Algebraic Geometry and Topology: A Symposium in Honor of S. Lefschetz, Princeton Univ. Press, Princeton, N. J., 1957, pp. 243-257. MR 23 #A626. MR 123298
  • 2. J. L. Gross and S. R. Alpert, The topological theory of current graphs (in preparation).
  • 3. W. Gustin, Orientable embedding of Cayley graphs, Bull. Amer. Math. Soc. 69 (1963), 272-275. MR 26 #3037. MR 145506
  • 4. L. Heffter, Uber das Problem der Nachargebiete, Math. Ann. 38 (1891), 477-508. MR 1510685
  • 5. G. Ringel, Färbungsprobleme auf Flächen una Graphen, Mathematische Monographien. 2, VEB Deutscher Verlag der Wissenschaften, Berlin, 1959. MR 22 #235. MR 109349
  • 6. G. Ringel and J. W. T. Youngs, Solution of the Heawood map-coloring problem, Proc. Nat. Acad. Sci. U. S. A. 60 (1968), 438-445. MR 37 #3959. MR 228378
  • 7. J. W. T. Youngs, Minimal imbeddings and the genus of a graph, J. Math. Mech. 12 (1963), 303-315. MR 26 #3043. MR 145512
  • 8. J. W. T. Youngs, The Heawood map-coloring conjecture, Graph Theory and Theoretical Physics, Academic Press, London, 1967, Chap. 12, pp. 313-354. MR38 #4357. MR 236059
  • 9. J. W. T. Youngs, The Heawood map-coloring problem-cases 1, 7, and 10, J. Combinatorial Theory 8 (1970), 220-231. MR 41 #3323. MR 258677

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 05C10, 55A15, 05C25, 55A10, 05C15

Retrieve articles in all journals with MSC (1970): 05C10, 55A15, 05C25, 55A10, 05C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13270-7

American Mathematical Society